# SDR AALA20200629016

- Difficulty date: June 16, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 19,770 hours, 5,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: LEFT AFT SHEAR PLATE BETWEEN FR69 AND FR70, STR23L, JUST AFT OF DOOR 1L, HAS CORROSION IN MULTIPLE LOCATIONS, (L=1.0 W=0.5 D=.08 IN). REPLACED SHEAR PLATE IAW SRM 51-42-11-801 AND DWG D53474180 SHEET 6.
